# SDR FDEA202101100033

- Difficulty date: January 10, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N305324
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 AFT PYLON RT SIDE FWD LOWER CORNER CLIP CRACKED UNDER PANEL 435AR.  REMOVED AND REPLACED -24 CLIP AT NR 1 PYLON RT SIDE FWD LOWER CORNER, IAW B757 FEDEX DWG   313N3053 REV P AND SRM 51-40-02.
